MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, POLY WITH KEEL, LARGE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. GLENOID, POLY WITH KEEL, LARGE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOID, POLY WITH KEEL, LARGE
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure on (b)(6) 2019 where the glenoid poly w/ keel, ar-9104-03, was explanted.The patient suffered a rotator cuff tear however, the failure is not related to the implant.The following was also implanted: ide-ar-9300-49cpc / lot: 150070712; ide-ar-9301-03 / lot: 160109817; ide-ar-9349-20 / lot: 1706002.Additional information provided (b)(6) 2019: after the original procedure, the patient presented with pain and limited range of motion.An mri was ordered and uncovered a rotator cuff tear.The revision was performed at the same facility with the same surgeon as the first surgery.The following devices were implanted during the revision: ar-9560-28-4 / lot: 5662; ar-9561-35s / lot: 5690; ar-9564-2842-lat / lot: 18.01739; ar-9563-28 / lot: 2019000055 x3; ar-9563-28 / lot: 2018035253; ar-9501-13s / lot: 18.00400; ar-9502f-42cpc / lot: 18.01658; ar-9503l-06 / lot: 19.00081.Additional information provided (b)(6) 2019: the date of the first surgery was (b)(6) 2018.

Brand Name
GLENOID, POLY WITH KEEL, LARGE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8887273
Report Number1220246-2019-01244
Device Sequence Number19479692
Product Code KWS
UDI-Device Identifier00888867057302
UDI-Public00888867057302
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K010124
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2021
Device Model NumberGLENOID, POLY WITH KEEL, LARGE
Device Catalogue NumberAR-9104-03
Device Lot Number160042815
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;